4 doctors weighed in:
Arms and face are going numb from IV drug use?
4 doctors weighed in

Dr. Mary Efremov
Internal Medicine
2 doctors agree
In brief: See a doctor
Numbness is a neurological symptom, face and arms suggest brain and spinal cord are involved, imperative to see a physician for a thorough neurological examination.
Seeking detoxification is also important. Iv drug use is notorious for medical complications.There maybe very harnful impurities in the drugs you are using.

In brief: See a doctor
Numbness is a neurological symptom, face and arms suggest brain and spinal cord are involved, imperative to see a physician for a thorough neurological examination.
Seeking detoxification is also important. Iv drug use is notorious for medical complications.There maybe very harnful impurities in the drugs you are using.
Dr. Mary Efremov
Dr. Mary Efremov
Thank
Dr. Alan Wartenberg
Addiction Medicine
In brief: See your PCP
Iv drug use, especially of cocaine, amphetamines and methamphetamine, has been associated with a variety of syndromes which involve inflammation of small blood vessels (vasculitis), which can effect nerves and cause numbness.
In addition, it can increase the chance of blood clots, which can go to the brain and cause these symptoms. Get help with stopping, and talk to a health care professional now.

In brief: See your PCP
Iv drug use, especially of cocaine, amphetamines and methamphetamine, has been associated with a variety of syndromes which involve inflammation of small blood vessels (vasculitis), which can effect nerves and cause numbness.
In addition, it can increase the chance of blood clots, which can go to the brain and cause these symptoms. Get help with stopping, and talk to a health care professional now.
Dr. Alan Wartenberg
Dr. Alan Wartenberg
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors